# SDR WWMA9700210

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CARGO SMOKE LIGHT ILLUMINATED AFTER STARTING BOTH ENGINES.  REPLACED BOTH FORWARD AND AFT CARGO SMOKE DETECTORS.
